# SDR DHL9871510C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 6924650
- Condition: Cracked
- Location: Nr 1 Jasckscrew
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 JACK SCREW FAIRING FORWARD MOUNT CASTING  IS CRACKED.  REPLACED CASTING PER SRM 51-30-2.  N/R 1105
